I have meniere's disease (inner ear disease),it causes severe vertigo at any time. I have been rx many meds but none have worked yet... I stay in depressed moodscall the time...
Well, I hope the doc titrated you up to 300mgs a day so to let your body adjust slowly and see how you do. Bupropion will cause jitteriness, headache, and insomnia in the beginning. The side effects usually subside in the first couple of weeks. It may take upwards of a month to reach max effectiveness, so be patient.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 1 answer
Posted 17 Mar 2013 • 1 answer
Posted 10 Dec 2013 • 4 answers
Posted 23 Aug 2014 • 2 answers
Posted 7 Feb 2015 • 2 answers